# SDR UIEA200700272

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N492
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 37,641 hours, 7,335 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT T/R COWL DELAMINATED ON OUTSIDE WIRE MESH AND INSIDE SKIN WITH 2 ASSOCIATED CRACKS.
